Is it a stomach virus or medication reaction?

More info please. Nausea, diarrhea, abdominal discomfort?--what are your symptoms &/or what medicine concerns you? Even "functional" syndromes may be present without underlying "disease." if pain with meals consider peptic (acid), biliary, or pancreatic disease. Bleeding or tenderness suggests inflammation, ischemia, or infection. Exquisite tenderness is quite concerning. Drug reaction should resolve on stopping rx.

Related Questions

If I get a bad stomach virus, should I still attempt to take my daily medications even though I can't keep anything down?

Yes. Try taking your medication with a small sip of water. You should let your doctor know if you are unable to keep your medicine down or vomit within 15 to 20 minutes after taking the medication. You may need an antiemetic medication to help. Read more...
BRAT diet. The brat diet (bananas, rice, applesauce, toast) can be very good when experiencing nausea. Just take it slow, small amounts at first and don't stop your meds. Read more...